# SDR CA120127003

- Difficulty date: January 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Raythn HAWKER900XP
- Aircraft time: 2,616 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: ACM22372
- Condition: Leaking
- Location: Hyd System
- Part time: 2,640 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)   NR 2 MAXARET LEAKING.   NR 1 & 2 MAXARET REPLACED WITH OVERHAULED UNITS. BOTH MAXARET COUPLINGS REPLACED WITH NEW UNITS. OVERHAULED MODULATOR VALVE INSTALLED. SYSTEM LEAK CHECK C/W. RESERVOIR SERVICED TO PROPER LEVEL.  NOTE: HBC SUSPECTS THE REMOVED MAXARET COUPLINGS ARE WORN OR ARE CRACKED.  WITH NEW COUPLINGS INSTALLED NR 2 MAXARET WAS INSTALLED WITH NORMAL SIZED O-RINGS.
